# SDR FDEA201012044594

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 709
- Aircraft time: 33,767 hours, 17,352 cycles
- Engine: Ge CF680C2A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD YELLOW RESERVIOR LO LEVEL - ECAM QTY AND OVERHEAD GAUGE INDICATIONS SHOWED YELLOW SYS QTY.  DECLARED TO RED DOT.  YELLOW PUMP LO PRESS WITH SUBSEQUENT LOSS OF YELLOW SYS COMPONENTS FACT.  HYD LINE FOUND LEAKING TO THE AILERON SERVO CONTROL, LINE HAS BEEN R & R UNDER WRI 57-00-3583.  SERVICED YELLOW SYS TO MIDDLE OF THE HAT IN REF TO MM 29-16-00-00.  HYD PRESSURIZED, ALL OPS NORMAL. OPERATED THE AILERONS IN REF TO MM 27-10-00-05 AND 27-10-00-06, AILERONS OPERATED NORMALLY AND ALL HYD INDICATIONS WERE NORMAL. ACFT OK FOR SERVICE.  (CLOSED)
